# SDR SWAA2022013162128

- Difficulty date: January 17, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 66,539 hours, 30,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE LATCH BASE ANGLE IS CRACKED P/N 216A9472-2 BS 982 OUTBD OF STR 23R ; / [01] REMOVED BASE ANGLE IAW SRM 51-40-02; RECEIVED NEW BASE ANGEL ITEM: 216A9472Y5 LOT: 1479399-1; LOCATED AND DRILLED NEW BASE ANGLE IAW SRM 51-40-05. OK TO INSTALL; [02] REMOVED BASE ANGLE IAW SRM 51-40-02; RECEIVED NEW BASE ANGEL ITEM: 216A9472Y5 LOT: 1479399-1; LOCATED AND DRILLED NEW BASE ANGLE IAW SRM 51-40-05. OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTION1; 2.   OK TO INSTALL NEW BASE ANGLE; [04] INSTALLED BASE ANGLE IAW SRM 51-40-02 AND DWG 147A0002 ID: 0001 REV:C; [05] INSTALLED BASE ANGLE IAW SRM 51-40-02 AND DWG 147A0002 ID: 0001 REV:C; [06] VERIFIED CORRECTIVE ACTION 4; 5.; [07] VERIFIED PART REPLACED.  <B
